MathSciNet Relay Station
MathSciNet bibliographic data
MR364290 15A18
Markham, T. L. An application of the separation theorem for hermitian matrices. Proc. Amer. Math. Soc. 47 (1975), 61–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement